# SDR DALA2024050905058

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 99,647 hours, 45,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 RHS I-14F REF ERA 571298-14AD REV B.   SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:5311-01250-01B/001 00001 COM PLIED WITH ER/A 571298-14AD REV. C. PRI REV "0","1", "2", AND "3" PRI STEPS ARE COMPLETED.
